# SDR REXA2021090900708

- Difficulty date: August 28, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 15,097 hours, 11,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670141772
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684EB HAS EXCESSIVE CHAFFING.  LOCATED AND DRILLED NEW SERVICEABLE PANEL 684EB P/N CC670-14177-2 IAW CRJ 900 SRM 51-40-11-001-001-A01 REF M-212 FOR INSTALL. MASTER PANEL BOOK PAGE 110 OF 124.
